RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 20, Number 2  


On the surjectivity of the convolution operator in spaces of holomorphic functions of a prescribed growth
A. V. Abanin, T. M. Andreeva
3
Maximal commutative involutive algebras on a Hilbert space
F. N. Arzikulov
16
Derivations on Banach $*$-ideals in von Neumann algebras
A. F. Ber, V. I. Chilin, F. A. Sukochev
23
Restoration of parameters in the boundary conditions for an inhomogeneous cylindrical waveguide
A. O. Vatulyan, L. V. Vasil'ev, V. O. Yurov
29
On the structure of the Boolean-valued universe
A. E. Gutman
38
Unbounded convergence in the convergence vector lattices: a survey
A. M. Dabboorasad, E. Yu. Emelyanov
49
An embedding theorem for an elementary net
N. A. Dzhusoeva, S. Yu. Itarova, V. A. Koibaev
57
On cyclic subgroups of a full linear group of third degree over a field of zero characteristic
U. M. Pachev, M. M. Isakova
62
Invitation to Boolean valued analysis
A. G. Kusraev, S. S. Kutateladze
69
On infinite Frobenius groups
D. V. Lytkina, V. D. Mazurov, A. Kh. Zhurtov
80
Characterizations of finite dimensional Archimedean vector lattices
F. Polat, M. A. Toumi
86
On a characterisation of the space of Riesz potential of functions in Banach spaces with some à priori properties
S. G. Samko, S. M. Umarkhadzhiev
95

Mathematical Events
Anatoly G. Kusraev: scholar and citizen (on his 65th anniversary)
S. S. Kutateladze
109
To the 65-th anniversary of prof. A. G. Kusraev
A. V. Abanin, E. K. Basaeva, A. O. Vatulyan, S. K. Vodop'yanov, A. E. Gutman, V. A. Koibaev, Yu. F. Korobeinik, S. B. Klimentov, S. S. Kutateladze, A. A. Makhnev, B. B. Tasoev, S. M. Umarkhadzhiev, M. Z. Hudalov
111
Владикавказский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021